# SDR J7SA2023011300346

- Difficulty date: January 8, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N601FX
- Make and model: Emb EMB-550
- Aircraft serial: 55020164
- Aircraft time: 162 hours, 106 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Condition: Stuck
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RIGHT WING WAS VENTING FUEL BETWEEN FLAP AND AILERON. DISCOVERED WING FLAPPER STUCK OPEN DUE TO MANUFACTURING DEFECT. TRIMMED RH WING ACCESS SEALANT AND RESEATED FLAPPER IAW EMB 550 AMM 25-11-01.
